MAUDE Adverse Event Report: FH INDUSTRIE CALCANAIL; CALCANAIL AO LARGE THREADED TREPHINE D12 L140

FH INDUSTRIE CALCANAIL; CALCANAIL AO LARGE THREADED TREPHINE D12 L140
Catalog Number 267056
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Rupture during surgery.Problem completing the surgery.
 
Event or Problem Description
Rupture during surgery.Problem completing the surgery.

Brand Name
CALCANAIL
Common Device Name
CALCANAIL AO LARGE THREADED TREPHINE D12 L140
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key18161016
Report Number3003898228-2023-00022
Device Sequence Number12566674
Product Code HSB
UDI-Device Identifier03661489670565
UDI-Public03661489670565
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K150463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number267056
Device Lot NumberGP30880
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown